Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 258, NWS Dodge City, KS

August 17, 20155 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Aug 17, 2015, 10:56 PM CDT for 5 counties in Kansas. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 17, 2015, 10:56 PM CDT (03:56 UTC)
Expired
Aug 17, 2015, 11:45 PM CDT
In force
49 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Grant County, KS, Haskell County, KS, Kearny County, KS, Seward County, KS, Stevens County, KS

The radar

The Dodge City radar (KDDC), 118 km from the middle of the area, began a volume at 03:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 17, 11:04 PM CDTTSTM WND GST 61Ulysses, KS
Aug 17, 11:35 PM CDTTSTM WND GST 59Liberal, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 17, 7:52 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 3.9 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2015-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 31 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2015-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
31 J/kg
Mixed-layer CIN
-140 J/kg
Mixed-layer LCL
1710 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

042 
WUUS53 KDDC 180356
SVRDDC
KSC067-081-093-175-189-180445-
/O.NEW.KDDC.SV.W.0258.150818T0356Z-150818T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1056 PM CDT MON AUG 17 2015

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  STEVENS COUNTY IN SOUTHWESTERN KANSAS...
  SOUTHERN KEARNY COUNTY IN SOUTHWESTERN KANSAS...
  SEWARD COUNTY IN SOUTHWESTERN KANSAS...
  GRANT COUNTY IN SOUTHWESTERN KANSAS...
  HASKELL COUNTY IN SOUTHWESTERN KANSAS...

* UNTIL 1145 PM CDT

* AT 1056 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 4 MILES SOUTHEAST OF KENDALL TO 2 MILES NORTHEAST OF
  ULYSSES TO 8 MILES WEST OF MOSCOW TO 12 MILES SOUTH OF FETERITA...
  MOVING SOUTHEAST AT 40 MPH.

  HAZARD...UP TO 70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
           HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  LIBERAL...ULYSSES...HUGOTON...LAKIN...SUBLETTE...SATANTA...
  KISMET...MOSCOW...RYUS...FETERITA...TICE...HICKOK...WOODS...CAVE
  AND HAYNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3700 10155 3739 10156 3739 10153 3800 10154
      3791 10110 3774 10109 3774 10069 3700 10068
TIME...MOT...LOC 0356Z 311DEG 35KT 3790 10147 3760 10132 3732 10135
3697 10150

HAIL...1.00IN
WIND...70MPH

$$

HOVORKA
1 follow-up statement
586 
WWUS53 KDDC 180426
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1126 PM CDT MON AUG 17 2015

KSC067-081-093-175-189-180445-
/O.CON.KDDC.SV.W.0258.000000T0000Z-150818T0445Z/
STEVENS KS-KEARNY KS-SEWARD KS-GRANT KS-HASKELL KS-
1126 PM CDT MON AUG 17 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR STEVENS...SOUTHERN KEARNY...SEWARD...GRANT AND HASKELL
COUNTIES...

AT 1124 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTH OF HICKOK TO 3 MILES SOUTHWEST OF
SATANTA TO 2 MILES SOUTHEAST OF WOODS TO 24 MILES SOUTHWEST OF
LIBERAL...MOVING SOUTHEAST AT 40 MPH.

HAZARD...UP TO 70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. AT 1104 PM A WIND GUST OF 61 MPH WAS 
REPORTED AT THE ULYSSYES AIRPORT 

IMPACT... WIND DAMAGE IS LIKELY TO MOBILE HOMES...ROOFS AND 
OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
LIBERAL...ULYSSES...HUGOTON...LAKIN...SUBLETTE...SATANTA...KISMET...
MOSCOW...RYUS...FETERITA...TICE...HICKOK...WOODS...CAVE AND HAYNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR LOCAL AUTHORITY WHO WILL SEND YOUR
REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE PATH OF DANGEROUS
WEATHER.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
DODGE CITY.

&&

LAT...LON 3700 10155 3739 10156 3739 10153 3800 10154
      3791 10110 3774 10109 3774 10069 3700 10068
TIME...MOT...LOC 0424Z 311DEG 35KT 3771 10120 3741 10105 3713 10108
3678 10123

HAIL...1.00IN
WIND...70MPH

$$

HOVORKA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 6:31 PM CDT, 4 hours 25 minutes earlier.

Area forecast discussion, Aug 17, 6:31 PM CDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
631 PM CDT MON AUG 17 2015

...Updated aviation section...

.SHORT TERM...(THIS EVENING THROUGH Tuesday)
ISSUED AT 1257 PM CDT MON AUG 17 2015

A shortwave trough and associated upper level speed max around 90kt,
is forecast to move across western Kansas tonight bringing a cluster
of thunderstorms. Short term models bring a variety of solutions for
thunderstorm chances with the best chances west of Dodge City
tonight. Northwesterly flow aloft will help push thunderstorms from
Colorado and across mainly western Kansas overnight with lesser
chances east of Dodge City. Will range storm probabilities from
around 60 percent west, to 30 to 40 percent east of Dodge City for
the best guess. A few storms could become severe mainly far west
toward to the Colorado border, then mainly become non-severe after
sunset with the best instability far west. The main severe threats
are quarter size hail and winds near 60 mph. The storms should be
coming out of eastern Colorado around 7 pm, then to near Dodge City
by 10 to 11 pm, then end at Medicine Lodge by 6 to 8 am. Overnight
lows will be in the mid to upper 60s with south winds of 5 to
15 mph.

For Tuesday, an upper level trough will continue to move across the
Plains pushing a cold front across western Kansas. The cold front is
forecast to be near Hays to Dodge City and Meade by around noon,
then near Medicine Lodge around 7 pm. Some storms could develop with
the front mainly east of Dodge City in the afternoon, some possibly
severe. The front will shift south winds to the north at 10 to 20
mph. Highs will range from the low to mid 80s north of the cold
front to near 90 in parts of south central Kansas.

.LONG TERM...(Tuesday NIGHT THROUGH Monday)
ISSUED AT 233 PM CDT MON AUG 17 2015

For Wednesday, a strong upper level trough will be moving east
across the Upper Midwest and Missouri Valley region. Some lingering
storms will be mainly east of Dodge City on Tuesday night and
Wednesday. With cooler surface high pressure in place, highs will be
in the mid 70s.

For the period of Thursday into early next week, northwesterly upper
level flow will transition to more westerly flow aloft by later in
the work week. Another strong upper level wave is forecast to push
across the Northern Plains on Saturday into Sunday morning with an
associated cold front and small chances for thunderstorms across
western Kansas. High temperatures will be in the low to mid 80s
Thursday, upper 80s on Friday, around 90 on Saturday, around 80 on
Sunday behind a cold front, then back to the mid 80s for Monday.

Overnight lows will be only in the low to mid 50s Wednesday and
Thursday mornings under cooler surface high pressure, then warm back
into the 60s.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z Tuesday EVENING)
ISSUED AT 624 PM CDT MON AUG 17 2015

A line of thunderstorms are expected to move out from eastern
Colorado this evening and affect the GCK terminal somewhere
between 03-06Z then possibly the DDC terminal between 05-08Z.
These storms will bring brief periods of MVFR/IFR conditions to
the GCK and DDC terminals. As of now, storms look to remain south
of the HYS terminal with VFR conditions continuing. Winds will
generally be from the south southeast direction becoming light
and variable after sunset. The only exception to this will be
ahead and along thunderstorms where gusty conditions will be
possible.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  67  84  55  75 /  50  20  20  20
GCK  66  81  54  75 /  60  10  20  20
EHA  65  82  55  74 /  60  10  20  20
LBL  68  85  57  75 /  60  10  20  20
HYS  67  81  55  76 /  40  40  20  20
P28  70  89  59  75 /  40  40  50  30

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Kruse
LONG TERM...Kruse
AVIATION...Hovorka_42
Hazardous weather outlook, Aug 17, 11:35 AM CDT, 11 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
1135 AM CDT MON AUG 17 2015

KSZ030-031-043>046-061>066-074>081-084>090-181645-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
1135 AM CDT MON AUG 17 2015 /1035 AM MDT MON AUG 17 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

DISCUSSION...THUNDERSTORMS WILL MOVE INTO FAR WESTERN KANSAS
AFTER 8 PM. THESE STORMS COULD CONTAIN HAIL UP TO THE SIZE OF
QUARTERS AND WIND GUSTS OVER 60 MPH. THUNDERSTORMS ARE EXPECTED TO
PROGRESS ACROSS THE REMAINDER OF WESTERN KANSAS AND INTO CENTRAL
KANSAS LATER TONIGHT BUT THESE STORMS WILL PROBABLY NOT BE SEVERE.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

DISCUSSION...THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND THEN
AGAIN BY FRIDAY AND SATURDAY. A FEW OF THE STORMS OVER SOUTH
CENTRAL KANSAS TUESDAY AFTERNOON AND EVENING COULD BE SEVERE WITH
HAIL AS LARGE AS HALF DOLLARS AND WIND GUSTS AS HIGH AS 60 MPH.

HAZARDS WEATHER RISK...

  TUESDAY...
  LIMITED FLOODING RISK.
  ELEVATED SEVERE THUNDERSTORM RISK.

  WEDNESDAY...
  LIMITED LIGHTNING RISK.

  THURSDAY...
  LIMITED LIGHTNING RISK.

  FRIDAY...
  LIMITED LIGHTNING RISK.

  SATURDAY...
  LIMITED LIGHTNING RISK.
  LIMITED EXCESSIVE HEAT RISK.

  SUNDAY...
  LIMITED LIGHTNING RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

&&

FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO

In the hours before

Special weather statement, Aug 17, 8:47 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
847 PM CDT MON AUG 17 2015

KSZ061-062-074>076-180230-
GRANT KS-KEARNY KS-HAMILTON KS-STANTON KS-HASKELL KS-
847 PM CDT MON AUG 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR HAMILTON...SOUTHWESTERN FINNEY...
STANTON...KEARNY...GRANT AND NORTHWESTERN HASKELL COUNTIES UNTIL 930
PM CDT/830 PM MDT/...

AT 847 PM CDT /747 PM MDT/...DOPPLER RADAR WAS TRACKING A LINE OF
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF
RUSSELL SPRINGS TO 10 MILES NORTHWEST OF PRITCHETT...AND MOVING
SOUTHEAST AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ULYSSES...LAKIN...SYRACUSE...JOHNSON CITY...DEERFIELD...MANTER...
COOLIDGE...KENDALL...BIG BOW...THE SAUNDERS ELEVATOR AND HICKOK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN DODGE CITY.

&&

LAT...LON 3826 10204 3826 10110 3783 10110 3774 10109
      3773 10103 3745 10119 3739 10143 3739 10204
TIME...MOT...LOC 0147Z 309DEG 26KT 3899 10107 3750 10294

HOVORKA
Special weather statement, Aug 17, 9:28 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
928 PM CDT MON AUG 17 2015

KSZ061>063-074-075-084-085-180315-
FINNEY KS-GRANT KS-KEARNY KS-HAMILTON KS-STEVENS KS-MORTON KS-
STANTON KS-
928 PM CDT MON AUG 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR MORTON...HAMILTON...WESTERN
FINNEY...STANTON...STEVENS...KEARNY AND GRANT COUNTIES UNTIL 1015 PM
CDT/915 PM MDT/...

AT 926 PM CDT /826 PM MDT/...DOPPLER RADAR WAS TRACKING A LINE OF
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF
MARIENTHAL TO 3 MILES EAST OF VILAS...AND MOVING SOUTHEAST AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GARDEN CITY...ULYSSES...HUGOTON...LAKIN...ELKHART...HOLCOMB...
SYRACUSE...JOHNSON CITY...DEERFIELD...ROLLA...MOSCOW...MANTER...
KENDALL...RICHFIELD...BIG BOW...THE SAUNDERS ELEVATOR...PLYMELL...
FETERITA...HICKOK AND WILBURTON.

LAT...LON 3699 10204 3781 10204 3826 10162 3826 10071
      3777 10073 3775 10112 3700 10110
TIME...MOT...LOC 0226Z 288DEG 32KT 3864 10115 3736 10238

HOVORKA
Special weather statement, Aug 17, 9:39 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
839 PM MDT MON AUG 17 2015

KSZ061-180330-
HAMILTON KS-
839 PM MDT MON AUG 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HAMILTON COUNTY
UNTIL 930 PM MDT...

AT 839 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16
MILES NORTH OF SYRACUSE...MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COOLIDGE.

LAT...LON 3826 10204 3826 10161 3779 10204
TIME...MOT...LOC 0239Z 288DEG 31KT 3821 10178

HOVORKA
Special weather statement, Aug 17, 10:14 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1014 PM CDT MON AUG 17 2015

KSZ061>063-074>076-084>086-180400-
SEWARD KS-FINNEY KS-GRANT KS-KEARNY KS-HAMILTON KS-STEVENS KS-
MORTON KS-STANTON KS-HASKELL KS-
1014 PM CDT MON AUG 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR MORTON...HAMILTON...SOUTHWESTERN
FINNEY...WESTERN GRAY...STANTON...STEVENS...KEARNY...WESTERN
SEWARD...GRANT AND HASKELL COUNTIES UNTIL 1100 PM CDT/1000 PM MDT/...

AT 1014 PM CDT /914 PM MDT/...DOPPLER RADAR WAS TRACKING A LINE OF
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF
DEERFIELD TO 10 MILES SOUTHEAST OF STONINGTON...AND MOVING SOUTHEAST
AT 35 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GARDEN CITY...LIBERAL...ULYSSES...HUGOTON...LAKIN...ELKHART...
HOLCOMB...SYRACUSE...JOHNSON CITY...SUBLETTE...SATANTA...DEERFIELD...
PIERCEVILLE...ROLLA...MOSCOW...MANTER...COOLIDGE...KENDALL...
RICHFIELD AND THE SAUNDERS ELEVATOR.

LAT...LON 3699 10204 3808 10204 3810 10116 3795 10066
      3751 10065 3700 10098
TIME...MOT...LOC 0314Z 306DEG 33KT 3811 10113 3723 10201

HOVORKA

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 8:47 PM CDTSpecial Weather StatementDDCGrant, Hamilton, Kearny, Stanton43 min
Aug 17, 9:28 PM CDTSpecial Weather StatementDDCFinney, Grant, Hamilton, Kearny, Morton, Stanton and 1 more47 min
Aug 17, 9:39 PM CDTSpecial Weather StatementDDCHamilton51 min
Aug 17, 10:14 PM CDTSpecial Weather StatementDDCGrant, Hamilton, Haskell, Kearny, Morton, Stanton and 1 more46 min
Aug 17, 11:01 PM CDTSpecial Weather StatementDDCHamilton, Morton, Stanton44 min
Aug 17, 11:43 PM CDTSevere Thunderstorm WarningDDCHaskell, Meade, Seward47 min
Aug 17, 11:45 PM CDTSpecial Weather StatementDDCGrant, Haskell, Seward, Stevens45 min
Aug 18, 12:02 AM CDTSpecial Weather StatementDDCGray43 min
Aug 18, 12:17 AM CDTAreal Flood WarningDDCStanton6 hr
Aug 18, 12:22 AM CDTSpecial Weather StatementDDCClark, Meade53 min
Aug 18, 1:54 AM CDTAreal Flood WarningDDCHamilton, Kearny6 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.